# SDR SIMA2018110631008

- Difficulty date: July 31, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 35,348 hours, 25,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.70 REQUIRES REMOVAL FOR STRINGER 25 RIGHT AND 26 RIGHT REMOVAL.-C/A-REPAIRED IAW ERS-CR-53MR-3359.
